# SDR QXEA2020111300319

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 26,747 hours, 29,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ditching Dam
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP AGENT ADVISED MAIN CABIN DOOR DITCHING DAM DEPLOYED.  REMOVED FROM SERVICE.  STOWED DITCHING DAM AT L1 DOOR, NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
